# SDR ABXA9700606

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101516
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE RIGHT CUSP WEB IN MAIN CARGO COMPARTMENT CRACKED AT FS 617 AND RBL 56.  REPLACED CUSP PANEL IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
